Inflammatory peripheral neuropathy following high dose chemotherapy and autologous bone marrow transplantation

R. M. Bashir, P. Bierman, R. McComb

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

A 40-year-old man with non-Hodgkin's lymphoma developed severe ascending sensorimotor neuropathy 10 days after treatment with high dose chemotherapy and autologous bone marrow rescue. The neuropathy had axonal plus demyelinating features on electrophysiological studies. Sural nerve biopsy showed heavy infiltration of the epineurium and endoneurium with mononuclear cells. The patient had no other evidence of graft-versus-host disease. He failed to respond to plasmapheresis but responded to high dose steroids.

Original languageEnglish (US)
Pages (from-to)305-306
Number of pages2
JournalBone marrow transplantation
Volume10
Issue number3
StatePublished - 1992

ASJC Scopus subject areas

  • Hematology
  • Transplantation

Fingerprint Dive into the research topics of 'Inflammatory peripheral neuropathy following high dose chemotherapy and autologous bone marrow transplantation'. Together they form a unique fingerprint.

  • Cite this